# SDR 96ZZZX757

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Barrel Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BLOCKER DOOR REPAIR, NOTICED THE INNER BARREL AT THE 6 O'CLOCK POSITION HAD A 6-INCH LONG CRACK IN THE SHAPE OF THE LETTER 'L'.  CONSIDERING THE PRELOADING PROBLEM ON THE BLOCKER DOOR AND APPARENT MISALIGNMENT OF THE BLOCKER DOOR MOUNTS AT PRODUCTION, SUBMITTER STATED THIS COULD BE THE ROOT CAUSE OF THE CRACK.  REPLACED T/R WITH RENTAL UNIT.  FUNCTIONALLY CHECKED THRUST REVERSER AND RETURNED AIRCRAFT TO SERVICE.
